Hello everyone , me again, !!!
I have posted about this before, but this shaking inside thing, I have only just been informed from my GP
that it is a nasty side effect from the levothyroxine. Quite honestly it makes me feel very sick all day and its very uncomfortable when sitting down as it makes me feel like a washing machine on spin speed 1000!!
My GP put me on slow release 80 mg beta blockers at first, but this just magnified all my symptoms , and i fellt like i was on a shaky bus, on the roof as it made my tinnitus unbearable. I thought that upping ones levothyroxine was supposed to be an improvement, not make matters worse. I was very ill on 50 mg, and initially felt rather better on 75mg, until these horrid internal shakes.
Any way my GP has since put me on a lower dose beta blocker and tells me that if the low dose doesn't work then up it to two and if thats no good to 4...!!!
I was just wondering if anyone else has had a similar experience with this and what if anything has anyone found that makes a significant beneficial difference, as Im beg ginning to feel as if im being used as a guinea pig by my GP to find out what works on difficult patients,,,!?